# SDR UALA2013052803643

- Difficulty date: May 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 73,109 hours, 27,027 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY SMOKE DETECTOR IS INOPERATIVE.  REPLACED SMOKE DETECTOR.
